# SDR UALA2012031901749

- Difficulty date: March 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 78,152 hours, 22,732 cycles
- Engine: Pwa PW2037
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Delaminated
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS IN THE AIR IN BRIGHT SUNLITE DOOR 2R 3L OUTER WINDOWS DELAMINATED-VISUAL GLAZE.  DEBRIEFED CREW, VISIBILITY WITHIN LIMITS PER MM 56-31-02 AT DOOR 3L.  CREW WANTED 2R REPLACED.  REFERENCE SEQUENCE 1522001 FOR 2R REPLACEMENT.  REPLACED DOOR 2R WINDOW PER MM.
